Format

Send to:

Choose Destination
See comment in PubMed Commons below
Arch Intern Med. 1987 Aug;147(8):1495-7.

Metoclopramide-induced neuroleptic malignant syndrome.

Abstract

The neuroleptic malignant syndrome (NMS), an unusual idiosyncratic reaction to neuroleptic medications, may be fatal if unrecognized. Symptoms of NMS include rigidity, hyperpyrexia, altered consciousness, and autonomic instability. This syndrome is generally associated with neuroleptic medications used to treat psychotic and major depressive illnesses. We describe two diabetic patients at our institution who developed NMS in association with antiemetic metoclopramide hydrochloride.

PMID:
3632154
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Silverchair Information Systems
    Loading ...
    Write to the Help Desk